# SDR 08FDEA02627

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69459474
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, CORROSION ON TIE FITTING, STA 337 EXTIOR RBL 17", BELOW LANDING GEAR DRAG BRACE FITTING SUPPORT BEAM.  REMOVED AND REPLACED TIE FITTING STA 337, RBL 17 BELOW AND 13-14.
